CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
New type of source extension for a two-dimensional special lattice equation and determinant solutions 期刊论文
Advances in Difference Equations, 2021, 卷号: 2021, 期号: 1
Authors:  Wang,Hong-Yan;  Zhu,Guo-Qing
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Two-dimensional special lattice equation  Self-consistent sources  Determinant solution  Soliton solution  
The modified two-dimensional Toda lattice with self-consistent sources 期刊论文
Advances in Difference Equations, 2017, 卷号: 2017, 期号: 1
Authors:  Gegenhasi,
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
modified two-dimensional Toda lattice equation  source generation procedure  Grammian determinant  Casorati determinant  37K10  37K40  
On the integrable discrete versions of the Leznov lattice: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 377-388
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah;  Hu, Xing-Biao
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Casorati solution  pfaffianization  discrete Leznov lattice  
On the (2+1)-dimensional Gardner equation: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 989-1001
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
soliton  pfaffian  Casorati solution  Grammian determinant  
On an integrable two-dimensional special lattice with self-consistent sources 期刊论文
REPORTS ON MATHEMATICAL PHYSICS, 2006, 卷号: 58, 期号: 2, 页码: 195-205
Authors:  Gegenhasi;  Tam, Hon-Wah;  Wang, Hong-Yan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
two-dimensional special lattice with self-consistent sources  bilinear form  Casorati determinant  bilinear Backlund transformation  Lax pair  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2005, 卷号: 12, 页码: 316-332
Authors:  Yu, GF;  Li, CX;  Zhao, JX;  Hu, XB
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
A pfaffian version of the modified discrete KP equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 311, 期号: 2, 页码: 518-529
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
modified discrete KP  pfaffianization  gram-type pfaffian  
Pfaffianization of the differential-difference KP equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 5, 页码: 1159-1163
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
differential-difference KP equation  Pfaffianization  Wronskian (Casorati) determinant  lie symmetries